# SDR USAA200101173

- Difficulty date: December 18, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 69902013
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM TPA, A VERY LOUD SQUEAL WAS COMING FROM THE FORWARD ENTRY DOOR. AC WAS PRESSURIZING, NOISE BECAME LOUDER AS AC CLIMBED HIGHER. FLIGHT RETRUNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED.MAINTENANCE REMOVED AND REPLACED LOWER HINGE FLAP ASSEMBLY COVER ON FORWARD ENTRY DOOR. PRESSURIZED AC TO 6.0 PSI USING ENGINE AIR SOURCE. NO LEAKS OR WHISTLE SOUNDS NOTED FROM FORWARD ENTRY DOOR. AC OK FOR SERVICE.
